# SDR DALA2024111410957

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 22,754 hours, 10,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3024, EEPL ROWS 15 AND 16 INOP. CORECTIVE ACTION: RETERMINATED EEPL FLOOR CONNECTOR AT ROW 15. OPS CHECK OK. (LP 6051601)
